Translator Disclaimer
July 2016 Some probabilistic value distributions of the Riemann zeta function and its derivatives
Junghun Lee, Tomokazu Onozuka, Ade Irma Suriajaya
Proc. Japan Acad. Ser. A Math. Sci. 92(7): 82-83 (July 2016). DOI: 10.3792/pjaa.92.82

Abstract

In this paper, we give an announcement of our results on uniform distribution and ergodic value distribution of the Riemann zeta function and its derivatives.

Citation

Download Citation

Junghun Lee. Tomokazu Onozuka. Ade Irma Suriajaya. "Some probabilistic value distributions of the Riemann zeta function and its derivatives." Proc. Japan Acad. Ser. A Math. Sci. 92 (7) 82 - 83, July 2016. https://doi.org/10.3792/pjaa.92.82

Information

Published: July 2016
First available in Project Euclid: 21 July 2016

zbMATH: 06673657
MathSciNet: MR3529089
Digital Object Identifier: 10.3792/pjaa.92.82

Subjects:
Primary: 11M06
Secondary: 37A05, 37A30

Rights: Copyright © 2016 The Japan Academy

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.92 • No. 7 • July 2016
Back to Top